It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board

  • Brown discharge for 3 weeks, HELP

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-14-2014, 01:44 PM   #1
    eaglestriker
    Newbie
    (female)
     
    eaglestriker's Avatar
     
    Join Date: Apr 2014
    Location: Sydney
    Posts: 1
    eaglestriker HB User
    Thumbs down Brown discharge for 3 weeks, HELP

    Hi guys
    So 3 weeks ago, I missed a pill (brevinor) and I took it the next morning as per my pills instructions. I skip my period for months at a time using the pill (I haven't had a period for a few months now) and that same day, I started experiencing period symptoms (bloating, cramps, mood swings etc). I also started experiencing a dark brown blood instead of the normal red. It behaved like a normal period, with clots and all that, except it didn't really go away. After a week and a half, it appeared to have stopped but it's just come back again, making it 3 weeks now of experiencing this issue.
    I should mention too that a week prior to missing the pill, I had been having extremely light spotting.

    I take my pill at the same time everyday and my partner doesn't ejaculate inside me. Is this just all the built up blood cleaning itself out of me? Is there a way to stop it?

     
    Sponsors Lightbulb
       
    Old 05-14-2014, 02:59 PM   #2
    Titchou
    Senior Veteran
    (female)
     
    Join Date: Apr 2005
    Location: Birmingham, AL
    Posts: 20,405
    Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
    Re: Brown discharge for 3 weeks, HELP

    Probably since brown blood is simply old blood. Since you continue to take the active pills, you've probably got a lot of build up. You might want to take the week off next time around just to sort things out.

     
    Closed Thread

    Tags
    birth control pill, brown discharge, period wont stop



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:45 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!